# SDR AALA202212277735

- Difficulty date: December 19, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500i L-Rbl20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT FLOOR SUPPORT ANGLE HAS AREAS OF CORROSION ON UPPER SURFACE AT STA 500I BETWEEN LEFT BUTT LINE 20 AND RIGHT BUTT LINE  20. REMOVED AND REPLACED SUPPORT ANGLE.
